About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 815870, 19 pages
http://dx.doi.org/10.1155/2012/815870
Research Article

Some Fixed-Point Results for a -Weak Contraction in -Metric Spaces

1Department of Mathematics, Hashemite University, Zarqa, Jordan
2Faculty of Applied Sciences, University Politehnica of Bucharest, 313 Splaiul Independenţei, 060042 Bucuresti, Romania

Received 7 August 2012; Accepted 4 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Wasfi Shatanawi and Mihai Postolache. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concepts of a -weak contraction mapping of types and and we establish some fixed point theorems for a -weak contraction mapping of types and in complete -metric spaces. Our results generalize several well-known comparable results in the literature.